# SDR 9603759868

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO BNA, GREEN LIGHT ON RIGHT MAIN GEAR DID NOT ILLUMINATE.  EXECUTED MISSED APPROACH.  JARRED LIGHT SEVERAL TIMES AND GREEN LIGHT CAME ON INDICATING GEAR DOWN.  LANDED WITHOUT INCIDENT.  FOUND FILLAMENT BURNED ON ONE BULB AND ONE BULB WAS INOPERATIVE.  CHECKED SOCKETS AND REPLACED LAMPS.  CHECKED GOOD.
